# SDR SIMA20010083

- Difficulty date: January 8, 2000
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3669 - EMERGENCY EXIT IN OVERHEAD PANEL AT SEATS 3BC INOPERATIVE. ISSUED MEL 33-13.  REMOVED AND REPLACED LIGHT BULB IN 3BC IAW AMM.  OPS CHECK GOOD.  (M)
